November 23 2015, 1:37 pm PT | Posted in: Hair Loss Causes
I am curious. I have been taking Finasteride (1mg) for about six months now. I am a female of 46 years old.
I see that most of the comments are from men and that is why I am wondering if women can experience similar symptoms. I have already suffered from anxiety and panic attacks in the distant past but since six months they have come back and are much worse than ever before. I feel anxious all the time, I am not sleeping and I have panic attacks daily. I am wondering if it is the meds doing that? Could another woman tell me if this could be a possible reason for my extreme symptoms please. It is the only thing I can think of at this time. I am very upset and feel just awful every day. Those attacks are limiting my life and making feel so depressed. I had them under control before but cannot control them today! I am almost hoping it could be the Finasteride I am taking because I have read all the comments on this forum and many people have experienced the same as me. I appreciate any guidance. Thank you.
First and foremost you need to go back to your doctor and discuss these issues.
Finasteride is NOT to be taken by women.